# SDR UALA2010041201229

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 41,594 hours, 11,508 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 79563211
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP INOP AT LT LAV, BEHIND SEAT ROW 41AB. 2 EA LAMPS INOP ADJACENT TO EACH OTHER.   FOUND EMERGENCY LIGHT WIRING UNDER SEAT 41AB CUT AND ENDS CAPPED AND STOWED.  REPAIRED WIRING AND SEAT 41 AB AND LAV EMERGENCY LIGHT, OP CHECK GOOD.
